Fertility Network UK
14,330 members23,599 posts

Withdrawal Bleeding when on Synarel

Hi everyone,

I'm a newby here and IVF is so confusing. Your help in answering my question would be very much appreciated. I started taking Synarel on day 18 of my cycle and the bleeding started 2 days later than my usual period. Is that the withdrawal bleeding or just my normal period? Am I supposed to bleed again before my downreg appointment which is on the 28th of Nov? I'm also not sure if I have been taking the spray properly or not as there have been a couple of times where I wasn't sure if the spray worked properly but I didn't want to do it again in case of overdose. I also noticed that I had very light spots of blood on my liner on the 23rd of Nov. Does anyone also know if there is more than 60 sprays in a bottle of Synarel? I went over the 60th spray without realising it but I'm pretty sure the spray still worked.

Thanks

Xx

9 Replies
oldestnewest

Hi :) i am just about to go through 1st round and have Synarel. I cant answer your questions re bleeding having not gone through it yet but i do know from my apt with the nurse last week that there are more than 60 sprays in 1 bottle. The nurse said they add extra in and that we can spray it into the air before first using the bottle to get a 'good' spray. But she did specifically say there is more than 60 sprays in there. Hope that helps Xx

Reply

Thank you. It's good to know. X

Reply

Hi just an update. I had my scan today and my lining was 4.5mm which is good news and the drug has worked. The nurse also said that there are more than 60 sprays in a bottle. Phew!

1 like
Reply

Fab xx

Reply

That bleed is both your normal period and your downreg bleed so may be a little heavier than normal.

Reply

Thank you! X

Reply

Hiya Harriet I’m new to this too and have been on the sniffers for four days and have started my withdrawal bleed does anyone know if this is normal/ good. Feeling confused 😐

Reply

Hi Fionamarie, I think it's your withdrawal bleeding. I would suggest take a note of the date of your day 1 bleed and mention it to the nurse when you have your scan. I wouldn't worry about it for now as long as you've been taking your meds properly. Sending you best of luck. Xxx

Reply

Thank you Harriet B . I have wrote down the dates and first scan in in two weeks, so fingers crossed. Thanks again for your advice hope everything is going well for you . Xxx

Reply

You may also like...